Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a health professional concerning a 14 year old female with allergies to Prozac and Seroquel and a history of dystonic reaction involving the right arm, right leg and neck in 2006 caused by an allergic reaction to Seroquel who on 12-JAN-2007 was vaccinated IM with a first dose of Gardasil. Concomitant therapy included hormonal contraceptives (unspecified) and Prevacid. On 13-JAN-2007 the patient experienced a tic disorder involving her head and neck. The patient also had a rapid, involuntary, spasmodic dystonic reaction and torticollis like movement that appeared painful and continued during sleep. On 13-JAN-2007, the patient was examined in the emergency room and was given Benadryl and Ativan and was released. A CT scan of the brain was negative. On 15-JAN-2007, she was examined by her primary care physician and was given Benadryl IM. She was later examined on 15-JAN-2007 by a neurologist and was given Cogentin IM and was started on oral benztropine mesylate (MSD). ON 17-JAN-2007, 19-JAN-2007, and 05-FEB-2007, the patient was also examined by a neurologist. On 19-JAN-2007 the symptoms began to resolve and on 05-FEB-2007 completely resolved. The patient will continue with Cogentin until 19-FEB-2007. Tic disorder, rapid, involuntary, spasmic dystonic reaction and torticollis like movement were considered to be other important medical events and disabling. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166